# SDR CALA2025022700455

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144A261917
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CHORD AT L/H STA 727 STR 18A AROUND FASTENER HOLE. REF AAR N/R 9937589. REMOVED AND REPLACED CHORD AT L/H SIDE STA 727 STR 18A AS PER SRM 51-4-02-0G-0 AND DWG 144A2600.
